# SDR SWAA2016063053372

- Difficulty date: June 20, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 67,788 hours, 54,152 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie
- Part number: 6935364U2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CRACKED AT BS 986, STR 19R.  R & R STRINGER TIE IAW SRM AND DWG.
